# SDR CALA2017112104175

- Difficulty date: November 21, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 55,126 hours, 23,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5347112320300
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN  SHEAR WEB SUPPORT CORRODED JUST FWD OF FRAME 70.  REMOVED AND REPLACED THE SHEAR WEB SUPPORT IAW SRM 51-42-11-001,  PAR F4, & F2.
